# SDR CHQA20121125452

- Difficulty date: November 25, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 25,616 hours, 20,713 cycles
- Engine: Rroyce AE3007A12
- Engine time: 21,562 hours, 20,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE SERVICE DOOR ENTRY BEAM AFT OF THE NUT PLATE.  THE CORROSION WAS BLENDED IN ACCORDANCE WITH SRM 51-10-03 AND A PREVIOUS REPAIR WAS FOUND TO HAVE COVERED THE DAMAGED AREA PER SRM 53-21-02.
